# SDR C2XA06TY076

- Difficulty date: November 25, 2006
- Submitted: November 26, 2006
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 8,843 hours, 4,769 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 14569009409
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A CURRENT 3C INSPECTION THE LEFT PCA BRACKET I/B BUSHION FITTING WAS FOUND TO BE OUT OF ROUND.  MAINTENANCE REMOVED AND REPLACED THE LT PCA BRACKET IAW EC 5770-01177.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
